RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1972, Volume 17, Issue 4, Pages 748–751 (Mi tvp4349)  

Short Communications

On a transformation of systems of stochastic differential equations

V. A. Lebedev

Moscow

Abstract: For a diffusion Markov process defined by the Ito equations (1), an $\mathfrak{F}_t$-measurable transformation defined by (3) or (4) with $G(z,t)$ and $F(x,t)$ satisfying (2) and (6) respectively is considered. The process $(z(t), y(t))$ where $z(t)=F(x(t), t)$ with $(x(t), y(t))$ defined by (1) is shown to satisfy the system (5).

Full text: PDF file (492 kB)

English version:
Theory of Probability and its Applications, 1973, 17:4, 706–709

Bibliographic databases:

Received: 01.04.1971

Citation: V. A. Lebedev, “On a transformation of systems of stochastic differential equations”, Teor. Veroyatnost. i Primenen., 17:4 (1972), 748–751; Theory Probab. Appl., 17:4 (1973), 706–709

Citation in format AMSBIB
\Bibitem{Leb72}
\by V.~A.~Lebedev
\paper On a transformation of systems of stochastic differential equations
\jour Teor. Veroyatnost. i Primenen.
\yr 1972
\vol 17
\issue 4
\pages 748--751
\mathnet{http://mi.mathnet.ru/tvp4349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312570}
\zmath{https://zbmath.org/?q=an:0293.60053}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 17
\issue 4
\pages 706--709
\crossref{https://doi.org/10.1137/1117085}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4349
  • http://mi.mathnet.ru/eng/tvp/v17/i4/p748

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:73
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020